Nothing Stronger for All Day Joint Pain Relief
Targeted Relief from Pain and Inflammation in Joints
One Application in the Morning and Evening for All Day Relief
No Strong Odour
Non-greasy formula, Cooling and Soothing effect
Voltarol Joint Pain Relief 2.32% Gel contains Diclofenac Diethylammonium. Always read the label
How Voltarol Works
Unlike tablets which travel through the stomach, Voltarol Joint Pain Relief 2.32% Gel penetrates deeply into the skin towards the joint. Voltarol Joint Pain Relief 2.32% Gel contains a Non-Steroidal Anti Inflammatory Drug - diclofenac diethylammonium - which is retained in the joint tissue, to provide targeted all day relief at the source of pain.
Warnings or Restrictions
Do not use if you are allergic to diclofenac or aspirin or other NSAIDs, or have ever had an allergic reaction to these ingredients, or you have ever had an asthma attack, wheezing, hives, or runny nose after taking these ingredients. Do not use if taking diclofenac or other NSAIDs such as aspirin or ibuprofen. Do not use on children under 14 years of age.
Consult your doctor or pharmacist before using, if you have a stomach or duodenal ulcer, or are pregnant or breast-feeding.
Remember: Do not apply to cuts, wounds, sunburned skin or other area where the skin is abnormal, or near the eyes or nose. Do not cover with a bandage or plaster. Do not use if the seal is broken. Keep out of the sight and reach of children.
USE THIS MEDICINE ONLY ON YOUR SKIN.
Active ingredients: Diclofenac Diethylammonium 2.32% w/w, Also contains: Butylhydroxytoluene, Carbomers, Cocoyl Caprylocaprate, Diethylamine, Isopropyl Alcohol, Liquid Paraffin, Macrogol Cetostearyl Ether, Oleyl Alcohol, Propylene Glycol, Perfume Eucalyptus Sting, Purified Water
Size (50) Unit (G) Height (16.5) Width (3.5) Depth (4.8)
Product code: 767877
How to Use Voltarol
Tips & Advice
Gently rub or massage a small amount of gel into the skin around the painful or swollen area, an amount ranging in size from 1 or 2 pence piece; the amount of gel needed will vary depending upon the size of the painful or swollen area (maximum daily dosage 8g). Apply 2 times daily (preferably morning and evening) unless your doctor tells you otherwise.
Consult your doctor if pain and swelling does not improve or worsens within 7 days. Do not use the gel for longer than 7 days unless longer treatment has been recommended by a doctor. The gel is not recommended for use in children under 14 years of age.
Nothing Stronger for Joint Pain - Voltarol Joint Pain Relief 2.32% Gel can help provide targeted all-day relief from pain and inflammation in joints and muscles caused by overuse during physical activity such as walking, exercise or gardening.